# SDR DALA2016011100169

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 59,092 hours, 22,878 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Yoke
- Condition: Corroded
- Location: Flap Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP DRIVE UNIVERSAL AFT YOKE HAS CORROSION/RUST INSIDE YOKE BORE. REPLACED YOKE, REF: AMM 27-51-11.
